# SDR SWAA2022120669752

- Difficulty date: November 10, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' MAIN CABIN BS294.5 +10 LBL 12 WL 208.1 INTERCOSTAL SPOT OF CORROSION / INTERCOSTAL FOUND OUT LIMITS.  REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED THE NEW INTERCOSTAL IAW SRM 51-40-02-0G-0.  APPLIED TREAT AND PRIMER IAW AMM 51-21-41-370-830 AND AMM 51-21-72-370-803.  INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02-0G-0.
